Fitted Fourth Order Scheme for Singularly Perturbed Delay Convection-Diffusion Equations

Main Article Content

Gashu Gadisa
Gemechis File

Abstract

  This paper presents a fitted fourth order numerical scheme for solving singularly perturbedconvection-diffusion equations. The obtained scheme is transformed into a three-term recurrence relation and solved by Thomas algorithm. The stability and convergence of thepresent method have been investigated. The numerical results are presented by tables and graphs. The present method helps us to get good results and also to know the behavior ofthe solution in the boundary layer for perturbation parameter e is less than mesh size h.Moreover, the present method improves the findings of some existing numerical methods reported in the literature.

Article Details

How to Cite
Gadisa, G., & File, G. (1). Fitted Fourth Order Scheme for Singularly Perturbed Delay Convection-Diffusion Equations. Ethiopian Journal of Educational Science, 14(2), 102-118. Retrieved from http://ejhs.ju.edu.et/index.php/ejes/article/view/671
Section
Original Article
Author Biographies

Gashu Gadisa, Madawalabu University

Department of Mathematics,
College of Natural Sciences, Jimma University

Gemechis File, Madawalabu University

Madawalabu University, Ethiopia